# SDR IPXA2019081545643

- Difficulty date: July 28, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING UPPER SURFACE SKIN CORRODED (2 SPOTS) AFT OF #2 SLAT BETWEEN FWD SPAR AND STRINGER 15.REPAIRED CORRODED LT WING UPPER SKIN (2 SPOTS) BETWEEN XORS 161.3 TO XORS 163.8 ABOVE STRINGER 19 AND XORS 171.8 TO XORS 174.3 ABOVE STRINGER 15 IAW VT-SAA EA 011-5730-01-A7876 REV. IR AND UPS EO MD11-5730-73623-A. (MINOR)
